# SDR UALA2010072602675

- Difficulty date: July 23, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 39,668 hours, 10,467 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60443
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT PATH FLOOR LIGHTING BY 35H INOPERATIVE.  LIGHTS ON EITHER SIDE, OPS NORMAL.  REPLACED EMERGENCY LIGHT STRIP, TEST OK.
